# SDR AALA202412031379

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 22,874 hours, 9,204 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M11549
- Condition: Unpacked
- Location: Zone 800
- Part time: 25,377 hours, 10,813 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR WILL NOT ARM PROPERLY. FLIGHT ATTENDANT STATES THE ARMING LEVER WILL NOT FULLY ENGAGE FLUSH WITH DOOR. MAINTENANCE FOUND THE L1 DOOR SLIDE RAFT HAD BECOME UNPACKED AND PREVENTING THE ARMING LEVER FROM FULLY ENGAGING.MAINTENANCE REPLACED THE L1 DOOR SLIDE RAFT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
